Advertisement

Georgian Mathematical Journal

, Volume 2, Issue 5, pp 547–558 | Cite as

Fixed points of semigroups of Lipschitzian mappings defined on nonconvex domains

  • Kok-Keong Tan
  • Hong-Kun Xu
Article

Abstract

Certain fixed point theorems are established for nonlinear semigroups of Lipschitzian mappings defined on nonconvex domains in Hilbert and Banach spaces. Some known results are thus generalized.

1991 Mathematics Subject Classification

47H10 47H09 

Key words and phrases

Fixed point semigroup Lipschitzian mapping nonconvex domain 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    K. Goebel and W. A. Kirk, A fixed point theorem for transformations whose iterates have uniform Lipschitz constant.Studia Math. 47(1973), 135–140.Google Scholar
  2. 2.
    K. Goebel, W. A. Kirk, and R. L. Thele, Uniformly Lipschitzian families of transformations in Banach spaces.Can. J. Math. 26(1974), 1245–1256.Google Scholar
  3. 3.
    H. Ishihara, Fixed point theorems for Lipschitzian semigroups.Canad. Math. Bull. 32(1989), 90–97.Google Scholar
  4. 4.
    A. T. Tau, Semigroups of nonexpansive mappings on a Hilbert space.J. Math. Anal. Appl. 105(1985), 514–522.Google Scholar
  5. 5.
    T. C. Lim, Fixed point theorems for uniformly Lipschitzian mappings inL p spaces.Nonlinear Analysis 7(1983), 555–563.Google Scholar
  6. 6.
    T. C. Lim, H. K. Xu, and Z.B. Xu, SomeL p inequalities and their applications to fixed point theory and approximation theory.Progress in Approximation Theory (P. Nevai andA. Pinkus, Eds.),Academic Press, New York, 1991, 609–624.Google Scholar
  7. 7.
    T. Mitchell, Topological semigroups and fixed points.Illinois J. Math. 14(1970), 630–641.Google Scholar
  8. 8.
    N. Mizoguchi and W. Takahashi, On the existence of fixed points and ergodic retractions for Lipschitzian semigroups in Hilbert spaces.Nonlinear Analysis 14(1990), 69–80.Google Scholar
  9. 9.
    W. Takahashi, Fixed point theorem and nonlinear ergodic theorem for nonexpansive semigroups without convexity.Can. J. Math. 44(1992), 880–887.Google Scholar
  10. 10.
    K. K. Tan and H. K. Xu, Fixed point theorems for Lipschitzian semigroups in Banach spaces.Nonlinear Analysis 20(1993), 395–404.Google Scholar
  11. 11.
    H. K. Xu, Fixed point theorems for uniformly Lipschitzian semigroups in uniformly convex spaces.J. Math. Anal. Appl. 152(1990), 391–398.Google Scholar
  12. 12.
    H. K. Xu, Inequalities in Banach spaces with applications.Nonlinear Analysis 16(1991), 1127–1138.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Kok-Keong Tan
    • 1
  • Hong-Kun Xu
    • 2
  1. 1.Department of Mathematics, Statistics and Computing ScienceDalhousie UniversityHalifaxCanada
  2. 2.Institute of Applied MathematicsEast China University of Science and TechnologyShanghaiChina

Personalised recommendations